# SDR CALA2025040703588

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 79,888 hours, 34,736 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800030000
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS 39.5 IN FROM INBOARD EDGE, 6 IN FROM TRAILING EDGE, 2.5 IN DIAMETER, "REPAIR BEFORE NEXT FLIGHT" PER HAECO LCQ NON ROUTINE 9290380/26380. SEE HAECO NON-ROUTINE 9290380 FOR WORK ACCOMPLISHED. REPAIRED L/H ELEVATOR 39.5 IN FROM I/B 6IN FROM T/E 4.75IN LENGT H 2.25IN WIDTH ZONE C IAW A319 SRM 55-21-11-300-005 CATEGORY A R EPAIR.
